# SDR UPS07M51157

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THREE AND ONE HALF HOURS AFTER TAKEOFF AT FL310, LOST ALL FLUID IN HYD SYSTEM 2.  HYD 3 ELEV OFF ALERT NOT DISPLAYED.  REPLACED RIGHT AND LEFT PUMPS PER MM 29-11-20-4-1 AND CASE DRAIN FILTERS.
